Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strong laws for generalized absolute Lorenz curves when data are stationary and ergodic sequences

Authors: Roelof Helmers and Ricardas Zitikis
Journal: Proc. Amer. Math. Soc. 133 (2005), 3703-3712
MSC (2000): Primary 60F15
Published electronically: June 28, 2005
MathSciNet review: 2163610
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider generalized absolute Lorenz curves that include, as special cases, classical and generalized $L$-statistics as well as absolute or, in other words, generalized Lorenz curves. The curves are based on strictly stationary and ergodic sequences of random variables. Most of the previous results were obtained under the additional assumption that the sequences are weakly Bernoullian or, in other words, absolutely regular. We also argue that the latter assumption can be undesirable from the applications point of view.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F15

Retrieve articles in all journals with MSC (2000): 60F15

Additional Information

Roelof Helmers
Affiliation: Centre for Mathematics and Computer Science (CWI), Kruislaan 413, P.O. Box 94079, 1090 GB Amsterdam, The Netherlands

Ricardas Zitikis
Affiliation: Department of Statistical and Actuarial Sciences, University of Western Ontario, London, Ontario, Canada N6A 5B7

Received by editor(s): July 6, 2004
Published electronically: June 28, 2005
Additional Notes: The second author was partially supported by the Netherlands Organization for Scientific Research (NWO), as well as by a Discovery Research Grant from the Natural Sciences and Engineering Research Council (NSERC) of Canada.
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society